# SDR DHL9771282D

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Part number: 6521889
- Condition: Corroded
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CORROSION ON MAGNESIUM CASTING, LT AFT EMERGENCY EXIT LOCATED ON FWD SIDE OF PULL TO OPEN HANDLE.  REPLACED CASTING PER SRM 51-10-1.
